Reaction to seretide?

After a review with the GP, I've been put onto Seretide Accuhaler, but since taking it for the first time this morning I've had a tingly prickly feeling in one side of my face, with a little bit of swelling (and a very red ear!). Spoken to the pharmacist & will speak to the doctor tomorrow about it, since the surgery is closed now, but I was wondering if any one else had had this kind of experience?To confuse the matter, they also switched my Ventolin from MDA to accuhaler, and since I used both this morning, I suppose it could be related to either, though the pharmacist thought the Seretide was more likely the cause.Natasha.

4 Replies

  • My son had a reaction to seretide some years back - his lips swelled up terribly. We switched him to Symbicort. We have been told the reaction is very unusal.

  • I am on seretide purple powder accuhaler & It makes me have sore throat & a powdery taste in my mouth. I would ask the doctor about the reaction you are having as it sounds more serious.


  • what did the dr say when you asked?

  • Well, the saga continued. I spoke to the doctor's surgery (not the doctor himself) and they said they would switch the prescription for something else. But then, I used the Ventolin Accuhaler again later that morning, and had the same effect. So, it seems like it's related to the powder (lactose) rather than the seretide. They switched me back to MDIs for both, and touch wood, seems to be ok now.

    I am still a bit puzzled by the whole thing, though. I used to have a diskhaler, (15+ years ago) which I guess also used lactose powder, and I never had any trouble with that. And I drink milk without any problems, so it does all seem a bit odd.

You may also like...